# SDR SWAA2019051732758

- Difficulty date: May 15, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 52,483 hours, 31,029 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 533077
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE OUT OF POSITION.  REPACKED L1 SLIDE PER MT.
